On the multidimensional distribution of inversive congruential pseudorandom numbers in parts of the period

Jaime Gutierrez*, Harald Niederreiter, Igor E. Shparlinski

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

24 Citations (Scopus)

Abstract

The inversive congruential method is an attractive alternative to the classical linear congruential method for pseudorandom number generation. In this paper we present the first nontrivial bounds on the multidimensional discrepancy of individual sequences of inversive congruential pseudorandom numbers in parts of the period. The proof is based on a new bound for certain incomplete exponential sums.

Original languageEnglish
Pages (from-to)31-36
Number of pages6
JournalMonatshefte fur Mathematik
Volume129
Issue number1
Publication statusPublished - 2000

Fingerprint Dive into the research topics of 'On the multidimensional distribution of inversive congruential pseudorandom numbers in parts of the period'. Together they form a unique fingerprint.

Cite this